I have been dealing with headaches for years; however, for the last month or so I have been waking up with headaches almost every morning. They are between my eyes and sometimes make me feel dizzy and sick. After I am up and take medicine, I get some relief.
I'm sorry to hear your headaches have changed. A call to your doctor is in order any time changes in our headache/migraine patterns occur, we have new symptoms, or it is the worst pain we've ever had.
Having said that, sometimes when people wake with headaches it could be due to poor sleeping habits, such as too much sleep, not enough sleep, and/or not reaching the REM cycle of our sleeping pattern. Of course this all needs to be checked out with your doctor because we are not medical professionals here.
How many days a week do you take something to relieve these headaches? Taking migraine abortive meds such as the triptans or ergotamines or ANY kind of pain medication -- prescription or over-the-counter -- more than two or three days a week can make matters worse by causing medication overuse headache (MOH), aka rebound. See Medication Overuse Headache - When the Remedy Backfires for more information on this.
Another piece of interesting information: medication overuse has been shown to be a factor in 80% of cases of transformed migraine. Stopping the medication overuse is key to stopping the transformed migraine. You can read more about this in Stopping Medication Overuse Can Halt Transformed Migraine and Transformed Migraine Related To Sleep Problems.
I hope this helps,